# SDR SWAA2025041415507

- Difficulty date: March 22, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB LOWER MAIN SILL AT STA 787+7 TO STA 787+14; 787+16.5; AND 787+18; RBL18; WL152<[01] REMOVED AND REPLACED ACB LOWER MAIN SILL WEB BS 787+6 TO BS 847 RBL18; WL152 IAW SRM 51-40-02 AND DWG# 146A8120 ID:0031 REV: - AND DWG# 146A8121 ID:0005 REV: -;[02] VERIFIED ACTION 1.
